# SDR C2XA95CL012

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34712
- Make and model: Emb EMB-120RT
- Aircraft serial: 120111
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Part number: MS3126P1210S
- Condition: Shorted
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE-GRR - FLT 3373 - FLAP DISAGREEMENT AFTER TAKEOFF.  ACFT AIR RETURN TO CLE.  MAINTENANCE REMOVED AND REPLACED RT O/B ACTUATOR CANNON PLUG.  OPS CHECK GOOD.  ACFT RETURNED TO SERVICE.  (W)
